Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
10 Posts
Discussion Starter · #1 ·
Hi everyone. I just read the thread about hyoscyamine, but since it was posted a while ago, I thought I would start a new post. I have just started the hyoscyamine .375. I was told to take it twice a day a half hour before a meal. It REALLY makes me tired, but so far thats the only side effect i have noticed. Is anyone still using this drug?And have side effects subsided in time? Appreciate any and all answers, and or suggestions. Hope you are all having a pain free day!! Thanks, Linda
 

·
Registered
Joined
·
3 Posts
Yea I've started taking the .125 and noticed that it made me really tired for about the first week or so but these last couple of days i haven't felt nearly as tired. It actually was beneficial to me to be tired (I would take my last one before bed) but now noticed I could stay awake an finish watching my tv shows! All in all it took about a week to get used to it but that may be just me. Hopefully it wears off for you too because that tired feeling all day is awful!
 

·
Registered
Joined
·
10 Posts
Discussion Starter · #3 ·
Yea I've started taking the .125 and noticed that it made me really tired for about the first week or so but these last couple of days i haven't felt nearly as tired. It actually was beneficial to me to be tired (I would take my last one before bed) but now noticed I could stay awake an finish watching my tv shows! All in all it took about a week to get used to it but that may be just me. Hopefully it wears off for you too because that tired feeling all day is awful!
 

·
Registered
Joined
·
10 Posts
Discussion Starter · #4 ·
Hi Hilsa. Wow, there is something wrong with this board 2nite! Do you take the regular tabs, or the sublingual? These are giving me just a slight problem. I get tired and that foggy feeling. I liked that feeling when I was a youngun, not much any more
It does seem to be helping though. Then of course they added the prednisone. Have you had the problem long? I like your profile, lol. I am in washington myself. Listening to those silly fireworks. I do appreciate hearing from you, and I hope it continues to help you. Hope to hear from you again. Thanks, Linda
 

·
Registered
Joined
·
18 Posts
It makes me sort of dizzy and nauseated if I take it regularly. It's gotten better over time, but I still try to skip once in a while. I tried hyomax (same stuff, but higher dose, time release) that I couldn't tolerate it at all.
 

·
Registered
Joined
·
10 Posts
Hi everyone. I just read the thread about hyoscyamine, but since it was posted a while ago, I thought I would start a new post. I have just started the hyoscyamine .375. I was told to take it twice a day a half hour before a meal. It REALLY makes me tired, but so far thats the only side effect i have noticed. Is anyone still using this drug?And have side effects subsided in time? Appreciate any and all answers, and or suggestions. Hope you are all having a pain free day!! Thanks, Linda
Well, hopefully you still read this board! I have been taking Hyoscyamine for about 5 years. I only had mild side effects at first, but they got worse with time. I have trouble concentrating (feel like I'm off in space), my mouth and eyes are severely dry every day and I get headaches. The problem with my eyes has gotten to the point that I have blurry a lot and need to use eye drops every day. Also, be careful about your teeth with this. Because it causes your mouth to secrete less saliva, you can easily get cavities. I have about 19 cavities right now! Definitely floss regularly and use a mouth wash that kills bacteria. I would also say be careful about standing up quickly. I get very dizzy a lot on this medication. I really want to stop taking this, but my Dr. hasn't come up with any alternative that helps so far.
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top